MathSciNet Relay Station
MathSciNet bibliographic data
MR1311909 35R30 (35J60)
Isakov, Victor; Nachman, Adrian I. Global uniqueness for a two-dimensional semilinear elliptic inverse problem. Trans. Amer. Math. Soc. 347 (1995), no. 9, 3375–3390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement